ID PW
 
* Join the Member of ICROS 
* Need your ID or Password?
 
 
 
Subject Keyword Abstract Author
 
 
New Stochastic Stability Criteria for Nonlinear Neutral Markovian Jump Systems

Hongmei Zhang, Jinde Cao, and Lianglin Xiong*
International Journal of Control, Automation, and Systems, vol. 17, no. 3, pp.630-638, 2019

Abstract : "This paper address the stochastic stability of neutral markovian jumping systems with nonlinear perturbations. By constructing novel Lyapunov functionals which contain an augmented Lyapunov functional, and combining with the new inequalities, new delay-dependent stochastic stability criteria for the nominal systems are obtained. The asymptotically stable condition is a special case for the stochastic stability condition as the systems without markovian jump. Numerical examples show that the derived conditions are much less conservative than those given in the existing literature."

Keyword : Integral inequalities, neutral Markovian jumping systems, nonlinear perturbations, stochastic stability.

 
Copyright ⓒ ICROS. All rights reserved.
Institute of Control, Robotics and Systems, Suseo Hyundai-Ventureville 723, Bamgogae-ro 1-gil 10, Gangnam-gu, Seoul 06349, Korea
Homepage http://eng.icros.org | Tel. +82-2-6949-5801 (ext. 3) | Fax. +82-2-6949-5807 | E-mail icros@icros.org